# SDR F3LA200800157

- Difficulty date: April 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK, INSPECTION REPORTED CORROSION WAS FOUND ON FLOOR SUPPORT-Y1292, BETWEEN FRAMES 16 AND 20.  MAINTENANCE REMOVED AND REPLACED THE CORRODED FLOORBEAM IN ACCORDANCE WITH THE REQUIREMENTS OF A319 SRM 51-42-11 AND A319 SRM 51-72-11.  UPON COMPLETION OF THE INSTALLATION, THE NEW SUPPORTWAS INSPECTED AND FOUND ACCEPTABLE.
